Results 11 to 20 of about 12,319,056 (272)

A Cornucopia of Carnot Groups in Low Dimensions

open access: yesAnalysis and Geometry in Metric Spaces, 2022
Stratified groups are those simply connected Lie groups whose Lie algebras admit a derivation for which the eigenspace with eigenvalue 1 is Lie generating.
Le Donne Enrico, Tripaldi Francesca
doaj   +5 more sources

Sharp measure contraction property for generalized H-type Carnot groups [PDF]

open access: yesCommunications in Contemporary Mathematics, Vol. 20, No. 6 (2018) 1750081 (24 pages), 2017
We prove that H-type Carnot groups of rank $k$ and dimension $n$ satisfy the $\mathrm{MCP}(K,N)$ if and only if $K\leq 0$ and $N \geq k+3(n-k)$. The latter integer coincides with the geodesic dimension of the Carnot group. The same result holds true for the larger class of generalized H-type Carnot groups introduced in this paper, and for which we ...
Bonfiglioli A.   +4 more
arxiv   +5 more sources

Measure contraction properties of Carnot groups [PDF]

open access: yesCalculus of Variations and Partial Differential Equations, 2016
We prove that any corank 1 Carnot group of dimension $k+1$ equipped with a left-invariant measure satisfies the $\mathrm{MCP}(K,N)$ if and only if $K \leq 0$ and $N \geq k+3$.
Rizzi, Luca
core   +10 more sources

A Primer on Carnot Groups: Homogenous Groups, Carnot-Carathéodory Spaces, and Regularity of Their Isometries

open access: yesAnalysis and Geometry in Metric Spaces, 2018
Carnot groups are distinguished spaces that are rich of structure: they are those Lie groups equipped with a path distance that is invariant by left-translations of the group and admit automorphisms that are dilations with respect to the distance.
Le Donne Enrico
doaj   +5 more sources

About coincidence points theorems on 2-step Carnot groups with 1-dimensional centre equipped with Box-quasimetrics

open access: yesAIMS Mathematics, 2023
For some class of 2-step Carnot groups $ D_n $ with 1-dimensional centre we find the exact values of the constants in $ (1, q_2) $-generalized triangle inequality for their $ \text{Box} $-quasimetrics $ \rho_{\text{Box}_{D_n}} $. Using this result we get
Alexander Greshnov, Vladimir Potapov
doaj   +2 more sources

Isodiametric inequality in Carnot groups

open access: yesAnnales Academiae Scientiarum Fennicae Mathematica, 2010
The classical isodiametric inequality in the Euclidean space says that balls maximize the volume among all sets with a given diameter. We consider in this paper the case of Carnot groups.
Rigot, Severine
core   +5 more sources

Exceptional families of measures on Carnot groups

open access: yesAnalysis and Geometry in Metric Spaces, 2023
We study the families of measures on Carnot groups that have vanishing pp-module, which we call Mp{M}_{p}-exceptional families. We found necessary and sufficient Conditions for the family of intrinsic Lipschitz surfaces passing through a common point to ...
Franchi Bruno, Markina Irina
doaj   +4 more sources

On Rectifiable Measures in Carnot Groups: Existence of Density. [PDF]

open access: yesJ Geom Anal, 2022
AbstractIn this paper, we start a detailed study of a new notion of rectifiability in Carnot groups: we say that a Radon measure is$${\mathscr {P}}_h$$Ph-rectifiable, for$$h\in {\mathbb {N}}$$h∈N, if it has positiveh-lower density and finiteh-upper density almost everywhere, and, at almost every point, it admits a unique tangent measure up to multiples.
Antonelli G, Merlo A.
europepmc   +5 more sources

A note on lifting of Carnot groups

open access: bronzeRevista Matemática Iberoamericana, 2005
We prove that every homogeneous Carnot group can be lifted to a free homogeneous Carnot group. Though following the ideas of Rothschild and Stein, we give simple and self-contained arguments, providing a constructive proof, as shown in the examples.
Andrea Bonfiglioli, Francesco Uguzzoni
openalex   +7 more sources

Rearrangements in Carnot Groups [PDF]

open access: greenActa Mathematica Sinica, English Series, 2018
In this paper we extend the notion of rearrangement of nonnegative functions to the setting of Carnot groups. We define rearrangement with respect to a given family of anisotropic balls B_r or equivalently with respect to a gauge |x|, and prove basic regularity properties of this construction.
Juan J. Manfredi   +1 more
openalex   +5 more sources

Home - About - Disclaimer - Privacy